# SDR SCNA95012

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: AV24E1144
- Condition: Leaks
- Location: Parking Brake
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

MSP - ACFT RETURNED TO GATE, CREW REPORTED SMOKE IN CABIN AND COCKPIT.  FOUND THE PARKING BRAKE VALVE LEAKING SKYDROL INTO APU INTAKE.  REPLACED VALVE AND OPERATIONS CHECKED NORMAL.  (W)
